# SDR AWXA0001283

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- Aircraft time: 48,130 hours, 34,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498108
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L STA 1016 HAS AN ELONGATED BOLT HOLE.  REPAIRED IAW SRM 53-00-03 FIG 201 DETAIL V.
